# SDR DALA2016021801260

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, BS 750, LBL 16.10, FLOOR SUPPORT HAS CORROSION AT NP'S.  REMOVED CORROSION FROM FLOOR SUPPORT BS 750, LBL 16.10 IAW SRM 51-10-02, ORIGINAL THICKNESS .063", MATERIAL REMAINING .053",  FOUND MATERIAL LOSS OF .010" TO BE WITHIN LIMIT IAW ERA 491157-14MA, REV A, ALODINED & PRIMED AREA IAW SRM 51-20-01.
